# SDR GTIA2022102836743

- Difficulty date: October 27, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 54,593 hours, 24,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR CABIN FUMES REPORTED BY FA-RAN PACK 1 AND PACK 2 SEPERATLY ON APU BLEEDAIR PER AMM CH 21-52-00 RAN ENG 1 BLEED NO SMELL THEN RAN PACK 1 & PACK 2 SEPERALLY IAW AMM 71-00-00. NO SMELL. RAN ENG 2 BLEED NO SMELL, THEN RAN PACK 1 & PACK 2 SEPERATLY IAW AMM 71-00-00 NO SMELL. PERFORMED TSM 05-50-00. NO FINDINGS, OK FOR SERVICE.
